CASE REPORTS
JOURNAL ARTICLE
RESEARCH SUPPORT, NON-U.S. GOV'T
REVIEW
Add like
Add dislike
Add to saved papers

Drug-induced linear IgA bullous dermatosis after vancomycin discontinuance in a patient with renal insufficiency.

Linear IgA bullous dermatosis (LABD) is an autoimmune, subepidermal, vesiculobullous disease that has been commonly associated with the use of vancomycin hydrochloride. Lesions typically appear during vancomycin therapy, 24 hours to 15 days after the first dose. A 65-year-old white man with renal insufficiency developed pruritic, tense bullae on the right chest, right medial arm, right flank, abdomen, and right upper thigh 14 days after his last dose of vancomycin. Histopathologic examination and immunofluorescence studies were diagnostic of LABD. Vancomycin-related LABD may appear as long as 2 weeks after the drug is discontinued.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app